# SDR SWAA2019100237491

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 241ZF R/H AFT CORNER AREA VIEWED FROM BOTTOM PANEL BROKEN BETWEEN BS. 887 TO BS. 1016.    REPAIRED FLOORBOARD 2412F IAW SRM.
